Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 82, NWS Miami, FL

August 24, 2020Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 24, 2020, 11:22 AM EDT for Miami-Dade County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2020, 11:22 AM EDT (15:22 UTC)
Expired
Aug 24, 2020, 11:45 AM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Miami-Dade County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 3.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

837 
WUUS52 KMFL 241522
SVRMFL
FLC086-241545-
/O.NEW.KMFL.SV.W.0082.200824T1522Z-200824T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1122 AM EDT Mon Aug 24 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Southern Miami-Dade County in southeastern Florida...

* Until 1145 AM EDT.

* At 1121 AM EDT, a severe thunderstorm was located near Homestead
  Miami Speedway, moving northwest at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Homestead, Turkey Point, Homestead Miami Speedway, Homestead
  General Airport and The Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

&&

LAT...LON 2541 8028 2533 8038 2551 8068 2569 8047
TIME...MOT...LOC 1521Z 133DEG 40KT 2541 8039 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RAG
3 follow-up statements
000 
WWUS52 KMFL 241528
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1128 AM EDT Mon Aug 24 2020

FLC086-241545-
/O.CON.KMFL.SV.W.0082.000000T0000Z-200824T1545Z/
Miami-Dade FL-
1128 AM EDT Mon Aug 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR SOUTHERN MIAMI-DADE COUNTY...

At 1128 AM EDT, a severe thunderstorm was located near Homestead 
Miami Speedway, moving northwest at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Homestead, Homestead Miami Speedway, Homestead General Airport, The
Redland and Florida City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2537 8045 2551 8068 2569 8047 2546 8031
TIME...MOT...LOC 1528Z 135DEG 36KT 2546 8044 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RAG
626 
WWUS52 KMFL 241532
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1132 AM EDT Mon Aug 24 2020

FLC086-241545-
/O.CON.KMFL.SV.W.0082.000000T0000Z-200824T1545Z/
Miami-Dade FL-
1132 AM EDT Mon Aug 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR SOUTHERN MIAMI-DADE COUNTY...

At 1131 AM EDT, a severe thunderstorm was located over Homestead,
moving northwest at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Homestead, Homestead General Airport, The Redland, Florida City and
Homestead Air Reserve Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2542 8048 2551 8068 2569 8047 2559 8040
      2548 8036
TIME...MOT...LOC 1531Z 135DEG 36KT 2548 8047 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RAG
754 
WWUS52 KMFL 241537
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1137 AM EDT Mon Aug 24 2020

FLC086-241546-
/O.EXP.KMFL.SV.W.0082.000000T0000Z-200824T1545Z/
Miami-Dade FL-
1137 AM EDT Mon Aug 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH MIAMI-DADE COUNTY WILL
EXPIRE AT 1145 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty 
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service 
Miami. You can also share your report with NWS Miami on Facebook and 
Twitter.

LAT...LON 2542 8048 2551 8068 2569 8047 2559 8040
      2548 8036
TIME...MOT...LOC 1536Z 133DEG 40KT 2552 8051 

$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 9:41 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Aug 24, 9:41 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Miami FL
941 AM EDT Mon Aug 24 2020

.Update...
Periods of gusty rain showers and isolated storms throughout the
day as Tropical Storm Laura passes to the south. We have already
had an outer band move across Miami-Dade this morning, producing
40 to 50mph wind gusts. The outer bands will pass through the
area with the greatest chances over southern and southwest
portions of the area. The 12Z MFL sounding did had very gusty
winds of 40 to 50 knots just off the surface, so these winds will
be able to mix down to the surface. Also, the low- level SRH was
142 m2/s2 on the morning sounding and the SPC mesoanalysis
continues SRH values around 100 throughout the day. This is
something we will have to monitor for any showers that may be
capable of producing funnel clouds or a brief tornado.

Otherwise, the pressure gradient has tightened with a breezy and
gusty day across South Florida with periods of showers and storms.
With the breaks in the cloud temperatures will be in the low to
mid 90s across the area.

&&

.Prev Discussion... /issued 800 AM EDT Mon Aug 24 2020/

Marine...
Due to ship observations over the Atlantic waters, as well as
observations along the coast, showing sustained winds around 30
knots with frequent gust to Gale force due to the gradient wind
there have been some changes in the advisories and new warnings
issued for marine areas. Seas are also beginning to build in the
Atlantic and Gulf waters this morning and will continue to build
the rest of the day. A Gale warning is now in effect for all Gulf
waters, Southern Atlantic and Biscayne Bay through late tonight.
A Small Craft advisory is in effect for waters offshore Palm Beach
and Lake Okeechobee. Conditions should begin to gradually improve
tomorrow and the remainder of the week.

Update...
Have made a few changes to the forecast this morning. POPs are
around 40-50% across the region today. While it will not be a
washout by any means there will be periods of gusty showers and
isolated thunderstorms with breaks throughout the day. Also,
looking at the gradient wind observations along the Atlantic coast
this morning a Wind Advisory has been issued for Atlantic coastal
region today. It will be a breezy and gusty day across South
Florida whether a particular location gets showers or not, purely
due to the gradient across the area with Tropical Storm Laura
passing to the south.

H&&

Prev Discussion... /issued 725 AM EDT Mon Aug 24 2020/

Aviation...
Mostly VFR conditions expected today outside of sporadic spells of
MVFR/IFR conditions due to swift moving SHRA/TSRA. Confidence on
timing too low at this time and any activity that does develop
will be short lived thanks to the rapid nature of the cells.
Blustery E to ESE winds today with gusts up to 30-35 kt due to a
tight pressure gradient sparked by Tropical Storm Laura passing to
the south of the region. Breezy winds expected to linger overnight
before picking up again tomorrow. A Wind Advisory is in effect
until 2 AM EDT Tuesday morning for the coastal east coast
locations of South Florida.

Prev Discussion... /issued 327 AM EDT Mon Aug 24 2020/

Short Term (Today through Tuesday)...

Models show a strong ridge over the area. This ridge will steer
Laura away from South Florida. However, Laura will serve to
tighten the pressure gradient across the area, bringing breezy
conditions for at least Monday, maybe Tuesday. Any convection will
be mostly diurnally driven, and due to the breezy conditions,
quick moving. The latest sounding shows fairly warm temperatures
at 500mb with a reading of -4C. PWATs are above 2 inches, and
NCAPE is around.2. The freezing level is fairly high at 16800ft.
Models show the area as mostly dry, with generally less than an
inch of rainfall for any given location. This would be mainly due
to the speed the convective cells will be moving, which should be
somewhere around 20kts.

By Tuesday, the weather begins to switch back to a more typical
summer like pattern, with the sea breeze being the main focus of
convection. With the flow out of the east to east southeast, the
main focus of convection should be in the interior and Gulf coast.
There is a possibility that there could be somewhat less activity
than forecast due to general subsidence around Laura. So, much of
the forecast will depend greatly on the exact track the storm
takes and how much it grows once it is in the Gulf of Mexico.

Long Term (Tuesday Night through the Weekend)...

By Tuesday Night, Laura will continue through the south/central
GOMEX with a gradual turn to the northwest by early Wednesday
morning as the system nears the western side of the Atlantic High,
followed by a more northward motion after that. Winds will
finally start to wane Tuesday night, though deep easterly to
southeasterly flow will remain in place for the remainder of the
work week before veering from the south/southwest by the weekend
as the ridge axis dips south.

For the work week, expect a return to the typical diurnal
summertime pattern across the region with scattered showers and
thunderstorms developing each day along the east and west coast
sea breezes and nocturnal convection across the local waters. The
greatest chances of showers and thunderstorms will be located
across the interior and west coast sections during the afternoon
and evening hours.

By this weekend, models are hinting at a pocket of drier air (sub
1.5 inch PW's) over the Florida Keys/Florida Straits area,
skirting over the far southern tip of the CWA. Due to the
uncertainty and the fact that it is almost entirely out of the
reign of South Florida, kept normal PoPs for this time of year;
however, if this dry picket does shift more to the north, South
Florida may see some below normal PoPs.

High temps will be in the low to mid 90s through the rest of the
week with overnight lows in the mid to upper 70s and around 80 for
the east coast. Heat indices continue to soar into the triple
digits with potential Heat Advisory temps mid-late week.

Beach Forecast...
A breezy east wind is causing enhanced risk of rip currents for
both the Gulf and Atlantic beaches. With the easterly flow, the
risk is higher on the Atlantic side, thus a High Risk of Rip
Currents Statement is in effect through at least 00z Wednesday.

Also, with a breezy east wind, and high tides running higher than
normal, some minor coastal flooding is possible along the Atlantic
coast today.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  91  80  91  80 /  40  30  40  20
Fort Lauderdale  90  82  91  82 /  50  30  40  20
Miami            91  82  91  81 /  50  30  40  20
Naples           94  78  94  78 /  50  50  60  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.

     Wind Advisory until 2 AM EDT Tuesday for FLZ168-172-173.

AM...Gale Warning until 2 AM EDT Tuesday for AMZ630-651-671.

     Small Craft Advisory until 2 AM EDT Tuesday for AMZ610-650-670.

GM...Gale Warning until 2 AM EDT Tuesday for GMZ656-657-676.

&&

Update...33/Kelly
Hazardous weather outlook, Aug 24, 7:15 AM EDT, 4 hours 7 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
715 AM EDT Mon Aug 24 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
242315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
715 AM EDT Mon Aug 24 2020

...Hazardous Marine Conditions...
...Gusty With Showers And Storms Across South Florida Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Isolated thunderstorms possible across South Florida
today. The primary hazards are lightning, strong wind gusts and
funnel clouds and can't rule out a tornado.

Wind: Breezy gradient winds will allow for sustained winds of 25 to
30 mph with gust up to 40 mph along the east coast. An isolated
thunderstorm is possible producing wind gust up to 50mph.

Tornado: Funnel clouds are possible with showers and storms across
the area today. Can't rule out the potential for a brief tornado
today.

Waterspouts: Waterspouts are possible over all South Florida waters.

Rip Currents: There is a high risk of rip currents for all Atlantic
beaches. There is a moderate risk of rip currents along the Gulf
coast beaches.

Marine: Gusty wind and hazardous seas are forecast to create
hazardous conditions for small craft over all South Florida waters.

Coastal flooding: Flooding of poorly drained coastal locations along
the east coast is possible during high tide cycles.

Temperatures: The heat index is forecast to be between 103 and 106
today across South Florida.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Afternoon thunderstorms will be possible across South Florida each
day. The primary hazards will be lightning, strong wind gusts, and
possible urban flooding of roadways, especially in typically poor
drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Aug 24, 8:41 AM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Miami FL
841 AM EDT Mon Aug 24 2020

FLZ071>074-173-241330-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
841 AM EDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 930 AM EDT...

* At 841 AM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from near Miami to
  near Intersection Krome And Kendall Drive. Movement was northwest
  at 40 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with these
  showers.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Beach, Coral
  Gables, South Miami, Virginia Key, Kendall, Miami Gardens, The
  Redland, Weston, North Miami, Doral, Miami Lakes, Cooper City,
  Hialeah Gardens, Opa-Locka and Miami Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2569 8032 2558 8048 2598 8087 2610 8035
      2572 8006
TIME...MOT...LOC 1241Z 118DEG 37KT 2574 8019 2570 8053

FELL
Special weather statement, Aug 24, 9:19 AM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Miami FL
919 AM EDT Mon Aug 24 2020

FLZ066-067-070>073-241400-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-
919 AM EDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...NORTHERN
MIAMI-DADE...SOUTHEASTERN HENDRY...BROWARD AND SOUTHWESTERN PALM
BEACH COUNTIES UNTIL 1000 AM EDT...

* At 919 AM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from near
  Intersection Krome And U.S. 27 to 11 miles northeast of
  Dade-Collier Training Airport. Movement was northwest at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  showers.

* Locations impacted include...
  Pembroke Pines, Miramar, Weston, Dade-Collier Training Airport,
  Rotenberger Wildlife Refuge, Intersection I-75 And U.S. 27,
  Miccosukee Service Plaza, Mile Marker 30 On Alligator Alley, Holey
  Land Wildlife Refuge, Big Cypress Seminole Reservation,
  Intersection Alligator Alley And Miami Canal, Big Cypress National
  Preserve, Miccosukee Indian Reservation, East Toll Gate On
  Alligator Alley and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2649 8064 2626 8133 2584 8092 2598 8033
TIME...MOT...LOC 1319Z 125DEG 36KT 2596 8047 2598 8076

FELL
Special weather statement, Aug 24, 10:06 AM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
1006 AM EDT Mon Aug 24 2020

FLZ066-069-070-241445-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
1006 AM EDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR COLLIER AND CENTRAL HENDRY
COUNTIES UNTIL 1045 AM EDT...

* At 1006 AM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from Big Cypress
  Seminole Reservation to 9 miles southwest of Hendry Correctional to
  near Belle Meade. Movement was northwest at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  showers.

* Locations impacted include...
  Naples, Marco Island, Ave Maria, Golden Gate Estates, Immokalee,
  Belle Meade, Orangetree, Golden Gate, East Naples, Lely Resort,
  Hendry Correctional, Big Corkscrew Island, Vineyards, Royal Palm
  Hammock, Naples Park, Felda, Marco Island Airport, Naples Manor,
  Big Cypress Seminole Reservation and West Toll Gate On Alligator
  Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8184 2632 8182 2632 8166 2642 8166
      2642 8156 2664 8157 2672 8131 2632 8088
      2627 8088 2607 8121 2582 8176 2599 8184
TIME...MOT...LOC 1406Z 130DEG 34KT 2628 8095 2618 8128 2602 8170

RAG
Special weather statement, Aug 24, 10:21 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Miami FL
1021 AM EDT Mon Aug 24 2020

FLZ073>075-173-174-241500-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1021 AM EDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAINLAND MONROE AND
SOUTHERN MIAMI-DADE COUNTIES UNTIL 1100 AM EDT...

* At 1020 AM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from 8 miles south
  of Ocean Reef to 26 miles east of the intersection of US 1 and
  Card Sound Road. Movement was northwest at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  showers.

* Locations impacted include...
  Homestead, Homestead Miami Speedway, Black Point, Homestead General
  Airport, The Redland, Turkey Point, Flamingo, Florida City,
  Homestead Base, Naranja, Richmond West, Richmond Heights, Country
  Walk, Leisure City, Cutler Bay, Everglades National Park, Zoo
  Miami, Goulds, West Perrine and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2513 8097 2574 8089 2558 8012 2552 8009
      2530 8018 2528 8020 2535 8027 2530 8039
      2520 8050 2522 8057 2523 8054 2523 8052
      2524 8054 2523 8059 2514 8066 2514 8067
      2516 8065 2514 8078 2518 8081
TIME...MOT...LOC 1420Z 125DEG 35KT 2521 8023 2507 7995

RAG
Special weather statement, Aug 24, 10:57 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
1057 AM EDT Mon Aug 24 2020

FLZ073>075-173-174-241600-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1057 AM EDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR MAINLAND MONROE AND MIAMI-DADE
COUNTIES UNTIL NOON EDT...

* At 1056 AM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from 8 miles east of
  the intersection of US 1 and Card Sound Road to 11 miles south of
  Royal Palm Ranger Station to 10 miles south of East Cape Sable.
  Movement was northwest at 45 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  showers.

* Locations impacted include...
  Miami, Miami Beach, Homestead, Coral Gables, Key Biscayne, South
  Miami, Homestead Miami Speedway, Black Point, Homestead General
  Airport, The Redland, Turkey Point, Northwest Cape Sable, Virginia
  Key, Kendall, Doral, Pinecrest, Miami Springs, Sweetwater, Florida
  City and West Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2512 8117 2521 8125 2537 8120 2565 8136
      2571 8135 2582 8033 2578 8005 2560 8013
      2552 8009 2529 8019 2535 8027 2520 8050
      2524 8054 2523 8059 2514 8066 2514 8067
      2516 8065 2514 8078 2518 8081 2514 8090
TIME...MOT...LOC 1456Z 128DEG 41KT 2515 8023 2523 8060 2497 8105

RAG
Local storm report, Aug 24, 11:07 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1107 AM EDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND GST     6 SSE PRINCETON         25.43N 80.35W
08/24/2020  M65 MPH          MIAMI-DADE         FL   MESONET

            A SEVERE THUNDERSTORM WIND GUST OF 65MPH /
            56 KNOTS WAS RECORDED BY THE WXFLOW MESONET
            SITE XTKY TURKEY POINT.

&&

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 6:25 AM EDTWind AdvisoryMFLBroward, Miami-Dade, Palm Beach20 hr
Aug 24, 7:34 AM EDTGale WarningMFL18 hr
Aug 24, 7:52 AM EDTSpecial Weather StatementMFLMiami-Dade23 min
Aug 24, 8:12 AM EDTSpecial Weather StatementMFLMonroe33 min
Aug 24, 8:18 AM EDTSpecial Weather StatementMFLMiami-Dade27 min
Aug 24, 8:41 AM EDTSpecial Weather StatementMFLMiami-Dade49 min
Aug 24, 9:19 AM EDTSpecial Weather StatementMFLBroward41 min
Aug 24, 10:06 AM EDTSpecial Weather StatementMFLCollier, Hendry39 min
Aug 24, 10:21 AM EDTSpecial Weather StatementMFLMiami-Dade39 min
Aug 24, 10:24 AM EDTSpecial Marine WarningMFL51 min
Aug 24, 10:34 AM EDTSevere Thunderstorm WarningMFLMiami-Dade26 min
Aug 24, 10:57 AM EDTSpecial Weather StatementMFLMiami-Dade, Monroe63 min
Aug 24, 11:56 AM EDTSpecial Weather StatementMFLCollier, Miami-Dade, Monroe64 min
Aug 24, 12:38 PM EDTSpecial Marine WarningMFL52 min
Aug 24, 12:46 PM EDTSpecial Weather StatementMFLCollier44 min
Aug 24, 12:53 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade67 min
Aug 24, 1:25 PM EDTSpecial Marine WarningMFL65 min
Aug 24, 1:37 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade68 min
Aug 24, 1:50 PM EDTSevere Thunderstorm WarningMFLMiami-Dade40 min
Aug 24, 2:24 PM EDTSpecial Marine WarningMFL51 min
Aug 24, 2:43 PM EDTSpecial Weather StatementMFLBroward, Hendry62 min
Aug 24, 3:45 PM EDTSpecial Weather StatementMFLBroward, Glades, Hendry, Palm Beach60 min
Aug 24, 3:57 PM EDTSpecial Marine WarningMFL63 min
Aug 24, 4:36 PM EDTSevere Thunderstorm WarningMFLGlades24 min
Aug 24, 5:19 PM EDTSpecial Marine WarningMFL26 min
Aug 24, 5:21 PM EDTSpecial Weather StatementMFLBroward54 min
Aug 24, 7:10 PM EDTSpecial Marine WarningMFL65 min
Aug 24, 7:17 PM EDTSpecial Weather StatementMFLGlades58 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.